# SDR SWAA000021156

- Difficulty date: January 7, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 54,583 hours, 32,370 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKATE ANGLE IS CHAFED AT B.S. 1016-1026; L.B.L.14; W.L. 308. / REMOVED DAMAGE ON SCATE ANGLE FROM B.S 1016-1026; LBL 14; WL 308 AND ACCOMPLISHED ALL NECESSARY INSPECTIONS AS PER SRM 53-80-71-2R-6 REPAIR 6 PARA.4 STEPS 1-G; WITH NO DEFECTS NOTED. FABRICATED LOCATE/DRILLED; AND INSTALLED REPAIR PARTS PER SRM 53-80-71-2R-6 REPAIR 6 AND SRM 51-40-02-0G-0. 92430U 11JAN2020
